... withdrawal that made me end up in the hospital hooked up to an iv. I am back on the medication as of a week now but it feels like the medication is not working. I am as anxious as ever and my OCD is coming back at full blast. Im not sure what to do because i am at school and i cant see my regular doctor to talk to her. Is this normal? and if so what should i do?
You will have to give the Paxil time to build in the body again. Theraputic levels can take several weeks to be established. Give it time and it will begin working again, I suspect. If you need to, maybe you can call your regular doctor and discuss the problems you are facing. If you need someone to talk to, you are more than welcome to talk here or by friending me and I will you so we can talk in private. You will get through this, just remember to get your prescription filled before you run out next time.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 30 Apr 2011 • 2 answers
Posted 29 May 2011 • 8 answers
Posted 21 Oct 2011 • 4 answers
Posted 5 Apr 2016 • 2 answers